# SDR SIMA20151022007

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 29,004 hours, 20,404 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF CREW RECEIVED LDG AIR GROUND FAIL MSG.  CREW COMPLIED WITH AOM VOL 1 PROCEDURES.  DECLARED AN EMERGENCY & DIVERTED WITHOUT INCIDENT.
